Not feeling well after having stopped taking Cytoplasm? - AnswerHealth

Not feeling well after having stopped taking Cytoplasm?!


Question: Not feeling well after having stopped taking Cytoplasm?
Hello!

I have been on Citalopram is in a low dose of 10 mg for about a year now and I decided to quit. It is now almost a week ago I took the last tablet and now I feel really badly. I am sad and angry by turns. Is listless and restless at the same time and have a huge concern in the body.

Is this withdrawal symptoms even though I was eating such a low dose and how long is normal that this is happening? I feel almost that I want to return to medicines for this is the worst thing.

Answers:

can understand that you have it tough. All changes to the existing dose and drugs, is something you should discuss with their treating physician.

The symptoms you describe sounds definitely like it could be withdrawal symptoms, and I think that you should immediately contact your doctor who will assess how, if and when the drug should be reinserted. Do not do this alone!

Good luck!



Never stop taking that particular medication abruptly like you did. You need to taper off of it slowly. Your best bet would be to go back on, then taper off slowly. Your doctor really needs to be in on this also, so that he can measurer your withdrawal.




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories